# SDR BSYA200500027

- Difficulty date: December 6, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N2064V
- Make and model: Beech 58
- Aircraft serial: TH1004
- Aircraft time: 9,945 hours, 9,945 cycles
- Engine: Cont IO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part serial: A
- Condition: Frozen
- Location: Lt Main Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, PILOT SELECTED GEAR UP AND NOTHING HAPPENED, THEN RETURNED TO DEPARTURE, NO PROBLEMS. MAINTENANCE FOUND LT MAIN GEAR SQUAT SWITCH PACKED WITH SNOW, THAWED OUT SWITCH OPS CHECKS GOOD.
